Fixed points of generalized asymptotic contractions

Shyam Lal Singh, S. N. Mishra, Rajendra Pant

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


Following Suzuki's asymptotic contraction of Meir-Keeler type (ACMK), we obtain a coincidence theorem for a generalized ACMK for a pair of maps and derive some general fixed point theorems on metric spaces.

Original languageEnglish
Pages (from-to)475-484
Number of pages10
JournalFixed Point Theory
Issue number2
Publication statusPublished - 2011
Externally publishedYes


  • Asymptotic contraction
  • Asymptotic contraction of Meir-Keeler type
  • Coincidence point
  • Fixed point
  • Generalized asymptotic contraction of Meir-Keeler type

ASJC Scopus subject areas

  • Analysis
  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Fixed points of generalized asymptotic contractions'. Together they form a unique fingerprint.

Cite this